# SDR HNAA2021022500056

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,604 hours, 44,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 2 DENTS BETWEEN FRAMES 12-13, STRINGERS 20--21L.  COMPLETED INSTALLING REPAIR DOUBLER AND FILLER ON EXTERNAL FUSELAGE SKIN NR 4 BETWEEN FRAMES 12-13, STRINGER 20-21L IAW ETD2021-145-001545 AND EO1-53-21-027.  DENT NR 3 ACCEPTED AS IS IAW ETD2021-145-001646 AND PIEDMONT EO1-05-21-0030.
